# SDR QXEA200400347

- Difficulty date: May 15, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 1,023 hours, 719 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transducer
- Part number: C16258AA
- Part serial: 376
- Condition: Intermittent
- Location: Zone 100
- Part time: 4,149 hours, 2,933 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - ON FLIGHT NUMBER 4216, DURING CRUISE AT FL330, MACH .80, THE CREW GOT AN INTERMITTENT STICK SHAKER, STALL SIREN AND FLASHING STALL LIGHT WITH STALL FAIL CAUTION MESSAGE.  MAINTENANCE INTEROGATED THE MDC AND FOUND THE LT AOA RESOLVER INTERMITTENT.  MAINTENANCE THEN REMOVED AND REPLACED LEFT ANGLE OF ATTACK TRANSDUCER.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
